# SDR IPXA2025031398487

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,702 hours, 22,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 143T5876-87 PANEL NO: 231LFF. (REPAIR).  FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.  .I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
